# SDR 2021F00211

- Difficulty date: August 14, 2021
- Submitted: September 17, 2021
- Operation: General aviation
- Aircraft: XAAMK
- Make and model: Boeing 737-800
- Aircraft serial: 36702
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Warped
- Location: Rt Wing Te Flap
- Part time: 35,072 hours, 12,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON RH WING TRAILING EDGE OUTBOARD AFT FLAP. DURING 12A CHECK AT MEX STATION, IT WAS DETECTED, IT WAS DETECTED A WEAR ON RH WING TRAILING EDGE OUTBOARD AFT FLAP. MAINTENANCE PERSONNEL PERFORMED REVISION, WEAR ON UPPER SKIN ON RH WING TRAILING EDGE OUTBOARD AFT FLAP OTEF 56.83 WITH 0.863" LENGTH, 0.576" WIDE AND 0.050" DIAMETER; TAP TEST INSPECTION AND ULTRASONIC THICKNESS MEASUREMENT WERE PERFORMED IAW B737 NDTM PART 1, 51-05-01 AND 
PART 4, 51-00-00, PROCEDURE 2; SRM 57-53-01, ALLOWED DAMAGE 5, PART 4.(2), FIGURE 103, DETAIL E; OUTBOARD TRAILING EDGE AFT FLAP WAS REPLACED IAW AMM TASK 27-51-22-000-801 AND AMM TASK 27-51-22-400-801; OUTBOARD TRAILING EDGE AFT FLAP WAS REPLACED IAW AMM TASK27-51-22-000-801 AND AMM TASK 27-51-22-400-801, TESTED CORRECT
